# SDR SWAA2023092188634

- Difficulty date: August 11, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED AT STA 663+1.5; RBL 41; WL 203. (MARKED)<[01] UPDATED STEP 5.;[02] REPAIR OF HORIZONTAL PRESSURE DECK AT AT BS 663+1.5 RBL35 TO RBL 61 IAW SRM 53-40-51-2R-2 REPAIR 2; DWG 144A7730 AND AIPC 53-21-00-10B;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
